2017
Том 69
№ 9

All Issues

Representation of solutions of systems of linear integrodifferential equations as integrals with respect to Wiener measure

Kadobyanskii R. N., Kozak P. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 3, pp 250-256.

Citation Example: Kadobyanskii R. N., Kozak P. P. Representation of solutions of systems of linear integrodifferential equations as integrals with respect to Wiener measure // Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 324–331.

Full text